# SDR CALA2023060701776

- Difficulty date: June 6, 2023
- Submitted: June 7, 2023
- Operation: Air carrier
- Aircraft: N67058
- Make and model: Boeing 767424ER
- Aircraft serial: 29453
- Aircraft time: 79,826 hours, 11,165 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 0109F674
- Part serial: 9674
- Condition: Inoperative
- Location: Right
- Part time: 77,360 hours, 11,255 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

R FMC FAIL AND FMC MSG EICAS REMOVED AND REPLACED RIGHT FLIGHT MANAGEMENT COMPUTER REF. AMM 34-61-01, CHECKS GOOD. PARTS USED:  1819614,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1819614  SN OFF 9674 COMPUTER, FLT M  OFF 19-3461-9-0004 9674 ON 19-3461-9-0004 9495
